# SDR UPS09554636

- Difficulty date: February 8, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N40011
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 2.5 X 1.0 X .015 INCH DENT IN LT HORIZ STAB 9.25 INCHES AFT OF AUXILIARY SPAR AND 86.0 INCHES OUTBOARD OF FUSELAGE.  REPAIRED PER EO B757-5510-31270-B.
